Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 64.

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2000) A Banach-Stone theorem for uniformly continuous functions. Monatshefte für Mathematik, 131 (3). pp. 189-192. ISSN 0026-9255

Jaramillo Aguado, Jesús Ángel and Jiménez Sevilla, María del Mar and Rodenas Pedregosa, J.L. and Sánchez González, L. (2015) A class of Hamilton-Jacobi equations on Banach-Finsler manifolds. Nonlinear Analysis: Theory, Methods & Applications, 113 . pp. 159-179. ISSN 0362-546X

Cabello, Javier and Jaramillo Aguado, Jesús Ángel (2017) A functional representation of almost isometries. Journal of Mathematical Analysis and Applications, 445 (2). pp. 1243-1257. ISSN 0022-247X

Biström, P. and Jaramillo Aguado, Jesús Ángel and Lindström, M. (1995) Algebras of Real Analytic-Functions ; Homomorphisms and Bounding-Sets. Studia Mathematica, 115 (1). pp. 23-37. ISSN 0039-3223

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2009) Algebras of differentiable functions on Riemannian manifolds. Bulletin of the London Mathematical Society, 41 (6). pp. 993-1001. ISSN 0024-6093

Deville, Robert and Jaramillo Aguado, Jesús Ángel (2008) Almost classical solutions of Hamilton-Jacobi equations. Revista Matemática Iberoamericana, 24 (3). pp. 989-1010. ISSN 0213-2230

Jaramillo Aguado, Jesús Ángel (1989) An Example on Composite Differentiable Functions in Infinite Dimensions. Bulletin of the Australian Mathematical Society, 40 (1). pp. 91-95. ISSN 0004-9727

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel and Yáñez, Javier (2017) Asymptotic Smoothness, Convex Envelopes and Polynomial Norms. Journal of Convex Analysis, 24 (4). ISSN 0944-6532

Dimant, V. and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (2009) Asymptotic structure, l(p)-estimates of sequences, and compactness of multilinear mappings. Journal of Mathematical Analysis and Applications, 350 (2). pp. 680-693. ISSN 0022-247X

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (2000) Banach-Stone theorems for Banach manifolds. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 525-528. ISSN 1137-2141

Jaramillo Aguado, Jesús Ángel (1989) Bounded Real-Analytic Submanifolds of Banach-Spaces. Proceedings of the American Mathematical Society, 105 (1). pp. 126-128. ISSN 0002-9939

Biström, P. and Jaramillo Aguado, Jesús Ángel (1994) C-Infinity-Bounding Sets and Compactness. Mathematica Scandinavica, 75 (1). pp. 82-86. ISSN 0025-5521

Azagra Rueda, Daniel and Gómez Gil, Javier and Fry, Robb and Lovo, Mauricio and Jaramillo Aguado, Jesús Ángel (2005) C1-fine approximation of functions on Banach spaces with unconditional basis. Quaterly Journal of Mathematics, 56 (1). pp. 13-20. ISSN 0033-5606

Jaramillo Aguado, Jesús Ángel and Jiménez Sevilla, María del Mar and Sánchez González, L. (2014) Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proceedings of the American Mathematical Society, 42 (3). pp. 1075-1087. ISSN 1088-6826

Garrido, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1995) Characters of function algebras on Banach spaces. In Function spaces. Lecture Notes in Pure and Applied Mathematics (172). Dekker, New York, pp. 139-145. ISBN 0-8247-9665-9

Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1993) Compact polynomials between Banach spaces. Extracta Mathematicae, 8 (1). pp. 42-48. ISSN 0213-8743

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel and Shanmugalingam, Nageswari (2009) Connections between ∞-Poincaré inequality, quasi-convexity, and N1,∞. Prepublicacions del Centre de Recerca Matemàtica (895). (Unpublished)

Jaramillo Aguado, Jesús Ángel and Moraes, L.A. (2000) Duality and reflexivity in spaces of polynomials. Archiv der Mathematik, 74 (4). pp. 282-293. ISSN 0003-889X

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (2005) Estimates of disjoint sequences in Banach lattices and R.I. function spaces. Positivity, 9 (2). pp. 233-248. ISSN 1385-1292

Castillo, Jesús M.F. and García, Ricardo and Jaramillo Aguado, Jesús Ángel (2002) Extension of bilinear forms from subespaces of L1 -space. Annales Academiæ Scientiarum Fennicæ Mathematica, 27 . pp. 91-96. ISSN 1239-629X

Castillo, Jesús M.F. and García, R. and Jaramillo Aguado, Jesús Ángel (2001) Extension of bilinear forms on Banach spaces. Proceedings of the American Mathematical Society, 129 (12). pp. 3647-3656. ISSN 0002-9939

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2004) Fibrations on Banach manifolds. Pacific Journal of Mathematics, 215 (2). pp. 313-329. ISSN 0030-8730

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel and Shanmugalingam, Nageswari (2016) Geometric characterizations of p-Poincaré inequalities in the metric setting. Publicacions Matem�tiques, 60 (1). pp. 81-111. ISSN 0214-1493

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2007) Global homeomorphisms and covering projections on metric spaces. Mathematische Annalen, 338 (1). pp. 75-95. ISSN 0025-5831

Garrido, M. Isabel and Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2010) Global inversion and covering maps on length spaces. Nonlinear Analysis-Theory Methods & Applications, 73 (5). pp. 1364-1374. ISSN 0362-546X

Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2013) Global inversion of nonsmooth mappings on Finsler manifolds. Journal of convex analysis, 20 (4). pp. 1127-1146. ISSN 0944-6532

Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2014) Global inversion of nonsmooth mappings using pseudo-Jacobian matrices. Nonlinear Analysis: Theory, Methods & Applications, 108 . pp. 57-65. ISSN 0362-546X

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel and Troyanski, S.L. (2007) High order smoothness and asymptotic structure in banach spaces. Journal of Convex Analysis, 14 (2). pp. 249-269. ISSN 0944-6532

Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1999) High order smoothness in sequence spaces and spreading models. In Function Spaces: Proceedings of the Third Conference on Function Spaces May 19-23, 1998 Southern Illinois University at Edwardsville. Contemporary mathematics (232). American Mathematical Society, Providence, Rhode Island, pp. 151-160. ISBN 0-8218-0939-3

Llavona, José G. and Jaramillo Aguado, Jesús Ángel (1989) Homomorphisms between algebras of continuous functions. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 41 (1). pp. 132-162. ISSN 0008-414X

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2004) Homomorphisms on function lattices. Monatshefte fur Mathematik, 141 . pp. 127-146. ISSN 0026-9255

Garrido, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1992) Homomorphisms on some function algebras. Extracta Mathematicae, 7 (1). pp. 46-52. ISSN 0213-8743

Garrido, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1994) Homorphisms on function algebras. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 46 (4). pp. 734-745. ISSN 0008-414X

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel (2013) Infinitesimally Lipschitz functions on metric spaces. Preprint . (Unpublished)

Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1994) Interpolation by Weakly Differentiable Functions on Banach-Spaces. Journal of Mathematical Analysis and Applications, 182 (2). pp. 501-515. ISSN 0022-247X

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2009) Linearization and compactness. Studia Mathematica, 191 (2). pp. 181-200. ISSN 0039-3223

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2010) Lip-density and algebras of Lipschitz functions on metric spaces. Extracta Mathematicae, 25 (3). pp. 249-261. ISSN 0213-8743

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2008) Lipschitz-type functions on metric spaces. Journal of Mathematical Analysis and Applications, 340 (1). pp. 282-290. ISSN 0022-247X

Jaramillo Aguado, Jesús Ángel (1992) Multiplicative Functionals on Algebras of Differentiable Functions. Archiv der Mathematik, 58 (4). pp. 384-387. ISSN 0003-889X

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (1999) On the converse of Tietze-Urysohn's extension theorem. Questions and Answers in General Topology, 17 (1). pp. 31-34. ISSN 0918-4732

Llavona, José G. and Jaramillo Aguado, Jesús Ángel (1990) On the spectrum of CB1(E). Mathematische Annalen , 287 (1). pp. 531-538. ISSN 0025-5831

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2012) Orthogonally additive holomorphic functions on open subsets of C(K). Revista matemática complutense, 25 (1). pp. 31-41. ISSN 1139-1138

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel (2010) Pointwise Lipschitz functions on metric spaces. Journal of Mathematical Analysis and Applications, 363 (2). pp. 525-548. ISSN 0022-247X

Biström, Peter and Jaramillo Aguado, Jesús Ángel and Lindström, Mikael (1998) Polynomial compactness in Banach spaces. Rocky Mountain Journal of Mathematics, 28 (4). pp. 1203-1226. ISSN 0035-7596

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (2005) Polynomial topologies on Banach spaces. Topology and its Applications, 153 . pp. 854-867. ISSN 0166-8641

Gutiérrez, Joaquín M. and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (1995) Polynomials and geometry of Banach space. Extracta Mathematicae, 10 (2). pp. 79-114. ISSN 0213-8743

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (1991) Remarks on the weak-polynomial convergence on a Banach space. Extracta Mathematicae, 6 (2). pp. 61-63. ISSN 0213-8743

Deville, Robert and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1999) Renormings of L-p(L-q). Mathematical Proceedings of the Cambridge Philosophical Society, 126 (1). pp. 155-169. ISSN 0305-0041

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2001) Representation of homomorphisms on function lattices. Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics, 32 (suplem). pp. 73-79. ISSN 0049-4704

Azagra Rueda, Daniel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1997) Rolle’s Theorem and Negligibility of Points in Infinite Dimensional Banach Spaces. Journal of Mathematical Analysis and Applications, 213 (2). pp. 487-495. ISSN 0022-247X

Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1997) Separating polynomials on Banach spaces. Extracta Mathematicae, 12 (2). pp. 145-164. ISSN 0213-8743

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2000) Sequential convergences and Dunford-Pettis properties. Annales Academiae Scientiarum Fennicae-Mathematica, 25 (2). pp. 467-475. ISSN 1239-629X

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2013) Smooth approximation of Lipschitz functions on Finsler manifolds. Journal of function spaces and applications . ISSN 0972-6802

Aron, Richard M. and Jaramillo Aguado, Jesús Ángel and Le Donne, E. (2017) Smooth surjections and surjective restrictions. Annales Academiæ Scientiarum Fennicae, 42 (2). pp. 525-534. ISSN 1239-629X

Aron, Richard M. and Jaramillo Aguado, Jesús Ángel and Ransford, Thomas (2013) Smooth surjections without surjective restrictions. Journal of geometric analysis, 23 (4). pp. 2081-2090. ISSN 1050-6926

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1995) Smoothness and Estimates of Sequences in Banach-Spaces. Israel Journal of Mathematics, 89 (1). pp. 321-341. ISSN 0021-2172

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (1994) Subspaces of A-realcompact spaces. Questions and answers in general topology , 12 (1). pp. 117-119. ISSN 0918-4732

González, Manuel and Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1999) Symmetric polynomials on rearrangement-invariant function spaces. Journal of the London Mathematical Society, 59 (2). pp. 681-697. ISSN 0024-6107

García González, Ricardo and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (2011) The Aron-Berner extension, Goldstine's theorem and P-continuity. Mathematische Nachrichten, 284 (5-6). pp. 694-702. ISSN 0025-584X

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (1997) The bidual of the space of polynomials on a Banach space. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 457-471. ISSN 0305-0041

Durand-Cartagena, Estibalitz and Jaramillo Aguado, Jesús Ángel and Shanmugalingam, Nageswari (2012) The infinity-Poincare Inequality in Metric Measure Spaces. Michigan Mathematical Journal, 61 (1). pp. 63-85. ISSN 0026-2285

Jaramillo Aguado, Jesús Ángel (1990) Topologies and homomorphisms on algebras of differentiable functions. Mathematica Japonica, 35 (2). pp. 343-349. ISSN 0025-5513

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2002) Variations on the Banach-Stone theorem. Extracta Mathematicae, 17 (3). pp. 351-383. ISSN 0213-8743

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (1993) Weak-Polynomial Convergence on a Banach Space. Proceedings of the American Mathematical Society, 118 (2). pp. 463-468. ISSN 0002-9939

This list was generated on Fri Apr 19 07:01:15 2019 CEST.